# SDR AALA202312116892

- Difficulty date: December 9, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N847NN
- Make and model: Boeing 737823
- Aircraft serial: 29575
- Aircraft time: 39,549 hours, 16,656 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Faucet
- Part number: SC4L5003073
- Condition: Detached
- Location: Lavatory Sink
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: LAVATORY FAUCET CAME OFF, UNCONTROLLABLE WATER SPRAYING EVERYWHERE. AIRCRAFT DIVERTED AND LANDED SAFELY AT MEM WITHOUT FURTHER INCIDENT. INSTALLED NEW FAUCET IN LEFT AFT LAVATORY CHECK AND LEAK CHECK GOOD. PER AMM 38-11-05 OK FOR SERVICE
